# SDR ASAA2022043038165

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737
- Aircraft serial: 36482
- Aircraft time: 48,087 hours, 14,138 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP 'CONT CABIN' LIGHT ILLUMINATES ON RECALL & EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED CABIN TEMP CONTROLLER BITE PER B737-800 FIM 21-61-00-810-801.#2 CONTROLLER LOGGED FLIGHT DECK TRIM VALVE FAULT. RESET ON "VERIFY TEST" FAULT CLEARED.
